MathSciNet Relay Station
MathSciNet bibliographic data
MR1473675 (99f:34088) 34G10 (34D99 47D06)
Nguyen Van Minh On the proof of characterizations of the exponential dichotomy. Proc. Amer. Math. Soc. 127 (1999), no. 3, 779–782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement